MAUDE Adverse Event Report: GYRUS ACMI, INC. MCGEE PL/SS PSTN .6DX5.00; REPLACEMENT, OSSICULAR PROSTHESIS

GYRUS ACMI, INC. MCGEE PL/SS PSTN .6DX5.00; REPLACEMENT, OSSICULAR PROSTHESIS
Model Number 140335
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In communication with the customer, the technical assistance center (tac) support engineer advised that this would be an "off-labeled " use.Tac provided customer a copy of instruction for use (ifu) for this device.In addition, follow up has been made and still in progress to gather additional information regarding the event reported.To date, no response is received.Supplemental report(s) will be submitted should any relevant new information is available and or received.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
Customer called to report that the doctor implanted an expired item in the patient.Customer wanted to know if there are any negative effects on the patient.No harm was reported, no patient injury reported to date.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the device was not used in accordance with the provided labeling, and thus, it is considered as off-label use.Olympus will continue to monitor field performance for this device.

Brand Name
MCGEE PL/SS PSTN .6DX5.00
Common Device Name
REPLACEMENT, OSSICULAR PROSTHESIS
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16641587
Report Number1037007-2023-00015
Device Sequence Number6156470
Product Code ETA
UDI-Device Identifier00821925015258
UDI-Public00821925015258
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K760433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number140335
Device Lot NumberMH514801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown